| Catalog Number |
04.005.520S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent primary surgery for femoral trochanteric fracture with tfna at another hospital.The surgery was completed successfully without any surgical delay.Postoperatively, the patient sustained a fracture distal to the tfna.Therefore, an orif surgery for a distal fracture is scheduled to be performed at this hospital.At that time, there is a possibility that the distal locking screw of the tfna may interfere with the plate placement area, so it is possible that only the screw will be removed.It is unknown when revision will occur.No further information is available.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary : product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot : part # 04.005.520s.Lot # 176l450.Manufacturing site: werk selzach logistik.Release to warehouse date :12.May.2023.Expiration date : 01.May.2033.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.(b)(4).Part number: 04.005.520.Lot number: 4448p13.Manufacturing site: mezzovico.Release to warehouse date: 10 feb 2023.A manufacturing record evaluation was performed for the not sterile finished lot number, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.